ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Publisher : Int. Journal of Math. Analysis,
Source : Int. Journal of Math. Analysis,, Hikari, Volume 4, Issue 28, Number 28, p.1387–1415 (2010)
Campus : Bengaluru
School : School of Engineering
Department : Mathematics
Year : 2010
Abstract : This paper presents a formulation and a study of an interpolatory cubic spline which is new and akin to the Subbotin quadratic spline. This new cubic spline interpolates at the first and last knots and at the two points located at trisections between the knots. Application of the proposed spline to integral function approximations and quadrature over curved domains are investigated. Numerical illustrations, sample outputs and MATLAB programs are appended..
Cite this Research Publication : H. T. Rathod, Shrivalli, H. Y., Dr. K.V. Nagaraja, and Dr. V. Kesavulu Naidu, “On a New Cubic Spline Interpolation with Application to Quadrature”, Int. Journal of Math. Analysis, vol. 4, no. 28, pp. 1387–1415, 2010.